# SDR SWIA202264565

- Difficulty date: February 3, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 14,008 hours, 7,790 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L/H WEB L-ANGLE BRACKET AT FR52 AS MARKED.   (C CHECK RO 2/20/2022)    / REMOVED AND REPLACED CRACKED L-ANGLE AT FR52 REF SRM 51-40-02.
